# SDR CALA2010060100238

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 39,488 hours, 12,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - TROUBLESHOT EMERGENCY LIGHT SYS FOUND BATTERY PACK (M1675) DISCHARGED NEED TO BE REPLACED IAW WDM 33-51-12 BATTERY PACK IS CHARGED, EMERGENCY OPS TEST NORMAL IAW REF AMM 33-51-06 AND AMM 33-51-00.
